# SDR SWIA201128350

- Difficulty date: October 18, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N652BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7429
- Aircraft time: 22,464 hours, 18,388 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDEWALL EMERGENCY LIGHT BY MCD IS OUT.  (FLT 6275)  REPAIRED BROKEN WIRE FOR EMERGENCY LIGHT BY MCD.
